# SDR SWAA2012082707037

- Difficulty date: August 23, 2012
- Submitted: August 28, 2012
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 34,033 hours, 21,538 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 21FAA407
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AIR TURNBACK -- SMOKE DETECTED IN PASSENGER CABIN AIR.  REMOVED AND REPLACED RECIRCULATION HEPA FILTER PER AMM.
